# SDR UIEA2021060101232

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,141 hours, 14,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 2280 Lbl 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM UPR CAP AT STA 2280. LBL 70( REMOVE AFFECTED FASTENERS TO ACCESS IAW SRM 51-40-02 REV.91  REPAIRED DAMAGED AREA IAW SRM 53-00-51-2R-3 REPAIR3 REV.91 AND EI NO T2021A53M-1422 REV.2  INSTALL FASTENERS IAW SRM 51-40-02 REV.91 AND DWG NO 65B38694 SH3 REV.C J65B04051 SH 45 REV.A  COND CHK NORMAL. )
